In this paper we investigate Murre's conjecture on the Chow–Künneth decomposition for universal families of smooth curves over spaces which dominate the moduli space , in genus at most 8 and show existence of a Chow–Künneth decomposition. This is done in the setting of equivariant cohomology and equivariant Chow groups to get equivariant Chow–Künneth decompositions.
Cite this article
Jaya Nn. Iyer, Stefan Müller-Stach, Chow-Künneth decomposition for some moduli spaces. Doc. Math. 14 (2009), pp. 1–18DOI 10.4171/DM/263